# SDR U2RA202009190003

- Difficulty date: July 28, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 314T421059
- Part serial: 000375
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 71-211-04-02 FOUND NR 2 ENGINE OUTBOARD CORE COWL INTERIOR AFT RIB LOWER SIDE HAS A DENT.  REPAIRED PER VT-SAA EA 747-5440-56-A8477 REV A.
